# SDR 02FDEA00860

- Difficulty date: November 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT BS 706, STR 26R FWD CARGO BAY.  CORROSION WAS FOUND OUT OF LIMITS, FABRICATED REPAIR PARTS, REMOVED DAMAGE AREA INSTALLED REPAIR PARTS PER SRM 53-30-3 FIG 5.
